# SDR CA130422007

- Difficulty date: April 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 40,048 hours
- Engine: Rroyce DART5342
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Part time: 40,234 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LOCALIZED CORROSION FOUND DURING INSPECTION, EXFOLIATION OF FWD FACE UPPER REAR SPAR,  BOOM, ANGLE.
